# SDR R61A201711270887

- Difficulty date: November 13, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17061041402
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA ON THE RT FLOOR SUPPORT BETWEEN FRAMES 90-91.  COMPLIED WITH ETD2017-170-100277. PERFORMED DOUBLER & FILLER REPAIR.
